# SDR HEEA088463

- Difficulty date: November 5, 2000
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clip
- Part number: 204040231001
- Part serial: NA
- Condition: Broken
- Location: M/R Gearbox
- Component: Gearbox
- Component part number: 214040002119
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL IN OIL .  BROKEN CLIP ON MAIN CASE CHIP PLUG. REPAIRED.  REPLACED 2 EACH CLIPS.
